# SDR SWI2025F00356

- Difficulty date: November 24, 2024
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 38,962 hours, 28,674 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Landing
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND TRU ACCESS  DOOR LAND VISIBLE CRACK ON AFT LATCH CUT-OUT      (C-CHECK RO 3/14/2025)    REMOVED AND REPLACED CRACKED LEFT HAND TRU LANDING WITH NEW LANDING (P/N CC670-33151-3) USING ALL NEW FASTENERS, REF BOMBARDIER DWG# CC670-33040 REV G AND CRJ700 SRM 51-42-06-001-001 A01. SEE CONTINUATION STEPS FOR MORE DETAILS. SKYWEST TASK CARD 51-900-1002-SKY AND M-337 COMPLIED WITH.
